Reactions 1704, p189 - 2 Jun 2018
Erythema multiforme: case report
A 70-year-old woman developed erythema multiforme
during treatment with imatinib for gastrointestinal stromal
tumour (GIST) [route and time to reaction onset not stated].
The woman was diagnosed with GIST and a partial resection
of the small intestine including tumour was performed.
Subsequently, she started receiving adjuvant chemotherapy
with imatinib 400 mg/day. However, she developed grade 4
erythema multiforme during the treatment.
The woman’s imatinib treatment was discontinued for
15 days [outcome not stated]. Two years after the tumour
resection, recurrence of peritoneal dissemination was
observed. Hence, partial tumour resection was observed, and
complete resection was performed within next 5 years after
Author comment: "Imatinib 400mg/day as adjuvant
chemotherapy was administered. However administration
was stopped for 15 days because of the Grade 4 erythema
Terada Y, et al. A Case of Small Intestinal GIST with Long-Term Survival after
Tumor Resection for Repeated Peritoneal Recurrence. Gan to Kagaku Ryoho 44:
1521-1522, No. 12, Nov 2017 [Japanese; Summarised from an English abstract] -
Reactions 2 Jun 2018 No. 17040114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved